# SDR SWAA2025082607869

- Difficulty date: August 24, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N8660A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36654
- Aircraft time: 35,574 hours, 17,305 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Boot
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE RADOME BOOT CRACKED.   REMOVED AND REAPPLIED NOSE RADOME BOOT PER AMM 53-52-00-400-802.   REMOVED AND REPLACED PER AMM 53-52-00-400-802-NG.
